Sign in to follow this  
Followers 0

Coming off Seroquel = Hell

13 posts in this topic

Posted (edited)

This is terrible! Just need a place to complain. I haven't been to sleep and it's 7:30 here, in part due to the nasuea and in part, probably, due to the lack of drug.

 

I did everything responsibly and slowly with the psychiatrist, tapered ever so slowly over a matter of 3 or so months from 100 to 50 to 25, and then even tried to break that 25 in half...but still, I am getting this terrible "withdrawl." I just need to wait it out so the drug can finally get out of my system, because everytime I try I cave to the nasuea and take more. I'm even trying to get someone to cover my shift bc i feel so sick...ugh, what a stupid reason to miss work.

 

Did/is anyone else having as terrible a time coming off of this drug as me?

Edited by lauraishere

Share this post


Link to post
Share on other sites

Posted

I came off it from around 200mg cold turkey, I didn't have much nausea really, but I didn't sleep for several days. I felt like shit mainly due to the lack of sleep, I suspect.

Share this post


Link to post
Share on other sites

Posted

Coming off of Seroquel was hell, at least until the hypomania set in. Then I was briefly euphoric. But yeah, it's one of the rougher drugs I've come off of, especially given that my old pdoc was a moron and had me stop it cold turkey.

Share this post


Link to post
Share on other sites

Posted

yes.

Share this post


Link to post
Share on other sites

Posted

Never had a problem coming off seroquel, always did cold turkey.

Share this post


Link to post
Share on other sites

Posted

I go through hell if I accidentally miss one dose. Some of my symptoms include nausea, headache, shakiness, dizziness, sleep disturbance. Probably some others that I can't think of right now but those are the main ones.

Share this post


Link to post
Share on other sites

Posted

enlightened_plutonium, you seem like me... going for my second night fully w/o it on 0 hours of sleep. naseau still present. i am DETERMINED to get off this stuff. seems like heroin withdrawl would be easier lol

Share this post


Link to post
Share on other sites

Posted

Totally understand - I wound up in the ER on a drip and heavy duty anti nausea meds when coming off seroquel suddenly.  The withdrawal is a complete bitch.  You need to watch out for dehydration, and if you haven't already, I strongly advise you to ask your pdoc for a prescription strength antiemetic to control the nausea. 

 

Seroquel is actually a part of my current med cocktail, and while I believe it's the most helpful drug I'm on, I feel that after my discontinuation experiences, I'm pretty much trapped now and will be on it for life.

Share this post


Link to post
Share on other sites

Posted

I had a bad experience missing a dose once. I was extremely nauseous. When I did eventually taper off, it was okay. Weird.  

 

I hope you feel better soon.

Share this post


Link to post
Share on other sites

Posted

I meant to add this morning (but by the time it occurred to me I was on the way out the door to work) that the nausea and vomiting are additionally a problem because you're on lithium.  The resulting dehydration can mess with your lithium blood levels, so please get help with it asap.  You shouldn't have to suffer through this without help - demand it from your pdoc!

Share this post


Link to post
Share on other sites

Posted

Thank you for all of the helpful tips and your own stories! I think I am FINALLY out of the woods now. My psychiatrist prescribed me some ambien to help with the sleep before we are able to work everything out more permanently. Very glad this whole ordeal is coming to a close.

 

BYE BYEEEE seroquel!

Share this post


Link to post
Share on other sites

Posted

Too bad about that. I quit 300mg just so and didnt have anything. I hope youll continue feeling better. Its really individual as I had similar problems coming off of geodon.

Share this post


Link to post
Share on other sites

Posted

Sorry to hear of your problem.  I honestly never noticed much of a Seroquel withdrawal when I came off mine from time to time.  I notice AD and benzo withdrawals big time, but seroquel has been a near perfect drug for me. 

 

Biggest problem that happens is that I can't sleep.  And when I cant sleep, that's when the real chaos begins for me.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0